MAUDE Adverse Event Report: MERIT MAQUILADORA MEXICO, S. DE R.L. DE C.V. BASIXCOMPAK¿; SYRINGE, BALLOON INFLATION, EXEMPT

MERIT MAQUILADORA MEXICO, S. DE R.L. DE C.V. BASIXCOMPAK¿; SYRINGE, BALLOON INFLATION, EXEMPT
Catalog Number IN4130/K
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that when trying to inflate to the white rotating arm in the middle, it got detached from the transparent body.No patient harm.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up will be submitted when new information becomes available.

Brand Name
BASIXCOMPAK¿
Common Device Name
SYRINGE, BALLOON INFLATION, EXEMPT
Manufacturer (Section D)
MERIT MAQUILADORA MEXICO, S. DE R.L. DE C.V.
avenida sor juana ines de la c
19970 interior b, edificio 2
tijuana, baja california 22630
MX  22630
Manufacturer (Section G)
MERIT MAQUILADORA MEXICO, S. DE R.L. DE C.V.
avenida sor juana ines de la c
19970 interior b, edificio 2
tijuana, baja california 22630
MX   22630
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key25635651
Report Number3011642792-2026-00085
Device Sequence Number9837336
Product Code PTM
UDI-Device Identifier00884450637524
UDI-Public00884450637524
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIN4130/K
Device Lot NumberI3204117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown